| Model Number |
381121-41 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a training/demo of the da vinci system, the external bipolar pedal had been sticking and had caused a system error.Technical service engineer (tse) guided the caller to disconnect the pedal from the energy device, which cleared the error.There was no report of patient involvement.
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.The reported event was addressed with phone support.The technical support engineer guided caller to disconnect the pedal from the generator to clear the error.Caller requested the field service engineer to resolve the issue permanently.No site visit was conducted.The system was working properly and no additional action was required as the issue was resolved.Blank mdr fields:
the missing patient information in sections a and b was either unknown, unavailable, not provided, or not applicable.The expiration date for section d4 is not applicable.Field d6 is blank because the product is not implantable.Information for the blank fields in section e1 is not available.Fields g5 and g7 are not applicable.Field h10 is blank as there are no related report numbers.